The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (249 KB) | Metadata | Table of Contents | ZAA summary
Volume 33, Issue 3, 2014, pp. 259–269
DOI: 10.4171/ZAA/1510

Published online: 2014-07-02

Asymptotic Behaviour of Solutions for $p$-Laplacian Wave Equation with $m$-Laplacian Dissipation

Soufiane Mokeddem[1] and Khaled Ben Walid Mansour[2]

(1) Djillali Liabes University, Sidi Bel-Abbes, Algeria
(2) Djillali Liabes University, Sidi Bel-Abbes, Algeria

In this paper we study decay properties of solutions to the $p$-Laplacian wave equation with $m$-Laplacian weak dissipation and source term. Meanwhile, we investigate the decay estimate of the energy of the global solutions to this problem by using a di fferent inequalities.

Keywords: Wave equation of $p$-Laplacian type, dissipation of $m$-Laplacian type, global existence, decay estimate

Mokeddem Soufiane, Mansour Khaled Ben Walid: Asymptotic Behaviour of Solutions for $p$-Laplacian Wave Equation with $m$-Laplacian Dissipation. Z. Anal. Anwend. 33 (2014), 259-269. doi: 10.4171/ZAA/1510